# SDR YENA2024071901006

- Difficulty date: July 16, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 02177
- Aircraft time: 75,994 hours, 27,520 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1696, SJO-MCO. 'DIRTY SOCK SMELL REPORTED  BY INFLIGHT UPON ARRIVAL AT GATE. SMELL WAS ON FINAL DECENT MID AFT CABIN; COMPLIED WITH INFO NOTICE 2017-T015 SECTION B2. IDENTIFIED ODOR TRANSIENT ENVIRONMENTAL ODOR. PERFORMED "ECS" DECONTAMINATION PER TSM 05-50-00-810-831-A. A/C OK TO CONTINUE SVC.'
